# SDR EE4Y100495

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR FUSELAGE, PAX CABIN, AFT SERVICE AREA, FROM STA 2936 TO STA 2992 -Y120 FLOOR STRUCTURE, SHEAR PLATE CORRODED (FLOOR STRUCTURE SHEAR BEAM PN: D53471124203) NOTE: THE SHEAR PLATE CORROSION REQUIRES A MAJOR REPAIR.
